Henstock type integral in harmonic analysis on zero-dimensional groups.

Francesco Tulone, Valentin Skvortsov

Risultato della ricerca: Article

7 Citazioni (Scopus)

Abstract

A Henstock type integral is defined on compact subsets of a locally compact zero-dimensional abelian group. This integral is applied to obtain an inversion formula for the multiplicative integral transform.
Lingua originaleEnglish
pagine (da-a)621-628
RivistaJournal of Mathematical Analysis and Applications
Volume322, no.2
Stato di pubblicazionePublished - 2006

Fingerprint

Harmonic analysis
Zero-dimensional
Harmonic Analysis
Inversion Formula
Integral Transform
Locally Compact
Abelian group
Multiplicative
Subset

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

Henstock type integral in harmonic analysis on zero-dimensional groups. / Tulone, Francesco; Skvortsov, Valentin.

In: Journal of Mathematical Analysis and Applications, Vol. 322, no.2, 2006, pag. 621-628.

Risultato della ricerca: Article

@article{62e7effbb5994fa7b2f60cbfd5d30b7c,
title = "Henstock type integral in harmonic analysis on zero-dimensional groups.",
abstract = "A Henstock type integral is defined on compact subsets of a locally compact zero-dimensional abelian group. This integral is applied to obtain an inversion formula for the multiplicative integral transform.",
author = "Francesco Tulone and Valentin Skvortsov",
year = "2006",
language = "English",
volume = "322, no.2",
pages = "621--628",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Henstock type integral in harmonic analysis on zero-dimensional groups.

AU - Tulone, Francesco

AU - Skvortsov, Valentin

PY - 2006

Y1 - 2006

N2 - A Henstock type integral is defined on compact subsets of a locally compact zero-dimensional abelian group. This integral is applied to obtain an inversion formula for the multiplicative integral transform.

AB - A Henstock type integral is defined on compact subsets of a locally compact zero-dimensional abelian group. This integral is applied to obtain an inversion formula for the multiplicative integral transform.

UR - http://hdl.handle.net/10447/27833

M3 - Article

VL - 322, no.2

SP - 621

EP - 628

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -